# SDR COMA0460659

- Difficulty date: December 3, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 10,509 hours, 8,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Broken
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 5135 - HIGH SQUEAL FROM CABIN DOOR, A/C WOULD NOT PRESSURIZE.  FORWARD AND AFT DOOR SEAL NIBS BROKEN, REPAIRED IAW SRM.
